Pointfree pseudocompactness revisited

Dube, T. and Matutu, P. (2007) Pointfree pseudocompactness revisited. Topology and its Applications, 154 (10). pp. 2056-2062. ISSN 0166-8641



Official URL: http://dx.doi.org/10.1016/j.topol.2006.01.016


We give several internal and external characterizations of pseudocompactness in frames which extend (and transcend) analogous characterizations in topological spaces. In the case of internal characterizations we do not make reference (explicitly or implicitly) to the reals.

Item Type:Article
Uncontrolled Keywords:Frame; Pseudocompact; Paracompact; Countably compact
Subjects:Y Unknown > Subjects to be assigned
Divisions:Faculty > Faculty of Science > Mathematics (Pure & Applied)
ID Code:699
Deposited By: Mrs Eileen Shepherd
Deposited On:08 Jun 2007
Last Modified:06 Jan 2012 16:18
167 full-text download(s) since 08 Jun 2007
45 full-text download(s) in the past 12 months
More statistics...

Repository Staff Only: item control page